# SDR 95FDEA01677

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WING TRUNNION AFT FITTING, AFT LUG BUSHING MIGRATED FWD OUT OF LUG.  FOUND THAT AFT LUG BUSHING WAS A SPACER AND NOT A TRUNNION BUSHING MIGRATING OUT, REF DAC B/P 3800, DC10 MM 32-11-01 FIG 406, OK'ED FOR SERVICE.  RESEALED SPACER PER DAC B/P ARB 3800.
